# SDR 99ZZZX2278

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Gulfstream Aerospace Services Corporation, repair station G1FR100Y
- Aircraft: N255RB
- Make and model: Braero BAE125800A
- Aircraft serial: 258059
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Part number: E35893
- Condition: Chafed
- Location: Bleed Air System
- Part time: 3,772 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED AIR PIPER PN E35893 HAS BEEN FOUND CHAFED BEYOND LIMITS BY THE INBOARD EDGE OF THE LT UPPER ENGINE COWL.  OPERATING  CLEARANCE BETWEEN THE COMPONENTS CANNOT BE VERIFIED.  CONTACT/DAMAGE APPEAR AS THE FIRST SYMPTOMS OF THE INTERFERENCE.  REF:  1.  RAYTHEON CORPORATION JETS CONDITION REPORT.  2.  RAYTHEON CORPORATION JETS IPC CH 21-10-05-05, PAGE 0.  DRAWING OF APPROXIMATE DAMAGE TO PIPE PN E35893.
